# SDR DALA2014081904692

- Difficulty date: August 18, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Debonded
- Location: Bs 731-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDING RUB STRIPS BS 731 - 826 LONGERONS 24 - 30R.  DEBONDED RUB STRIPS WERE REMOVED AND NEW RUBSTRIPS WERE FABRICATED, TREATED, PAINTED AND INSTALLED IAW ER/A 479444-14, MA REV E.
